Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2005, Issue 4, Pages 437-453
http://dx.doi.org/10.1155/MPE.2005.437

Maximal monotone model with delay term of convolution

1Laboratoire Géomatériaux, Département Génie Civil et Bâtiment, URA 1652 CNRS, École Nationale des Travaux Publics de l'Etat, rue Maurice-Audin, Vaulx-en-Velin Cedex 69518, France
2Laboratoire Mécatronique 3M, Équipe d'accueil A 3318, Université de Technologie de Belfort-Montbéliard, Belfort Cedex 90010, France
3CETE Normandie Centre, Grand-Quevilly Cedex 76121, France

Received 10 February 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claude-Henri Lamarque, Jérôme Bastien, and Matthieu Holland, “Maximal monotone model with delay term of convolution,” Mathematical Problems in Engineering, vol. 2005, no. 4, pp. 437-453, 2005. https://doi.org/10.1155/MPE.2005.437.